# SDR 2025FA0000444

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: General aviation
- Aircraft: N141CG
- Make and model: Amtr GLASAIR1RG
- Aircraft serial: 683R
- Aircraft time: 87 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Condition: Corroded
- Location: Zone 700
- Part time: 87 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON FRONT SIDE OF BELLCRANK WELDMENT WHERE TWO TUBES INTERSECT, THIS END BUTTED UP TO WING SPAR. BELLCRANK THAT CONNECTS TO GEAR ACTUATOR AND REACTOIN LINK SIDE BRACE THAT LOCKS GEAR DOWN WHEN OVER CENTERED. NOT VISIBLE FROM AFT EXPOSED END OF BELL CRANK. BELL CRANK FRACTURED AND WOULD SPRING APART UNDER SIDE LOAD. THIS WOULD ALLOW IT TO BECOME UNLOCKED.
